|Affiliations:||Mathematical Institute of the Serbian Academy of Sciences and Arts||Title:||Holomorphic Functions on the Mixed Norm Spaces on the Polydisc II||Journal:||Journal of Computational Analysis and Applications||Volume:||11||Issue:||2||First page:||239||Last page:||251||Issue Date:||2009||Rank:||M23||ISSN:||1521-1398||URL:||http://ysu.am/files/2009_AVETISYAN_Stevic_JOCAAA.pdf||Abstract:||
The paper continues the investigation of holomorphic mixed norm spaces Ap,q ω in the unit polydisc of n. We prove that a mixed norm is equivalent to a “derivative norm” for all 0
|Keywords:||holomorphic function | polydisc | mixed norm space | weight function | pluriharmonic conjugate||Publisher:||Eudoxus Press|
Show full item record
checked on Mar 26, 2023
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.